U.S. doctors online nowAsk doctors free
A female asked:

i was diagnosed with strep at the er. given penicillin and a steroid. oxycodon for pain. should i go back to the er (see below). today my face and chest started flushing (parts are purple in tint like a bad sunburn) the initial rash on my thighs has darke

3 doctor answers3 doctors weighed in
Dr. G Funari
Dr. G Funari answered
Oral and Maxillofacial Surgery 45 years experience
Yes. : Yes. No explanation needed.
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
See your doctor: This could be an allergic response of some kind. All opioids may cause histamine release with reactions like flushing and hives, but what you have happening does not sound like that. I would go back to your primary care provider or to the er that treated you asap.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Strep what???: There must be more to this. "Strep" is the name of a bacterium, not a diagnosis. Strep throat? Other? Why the steroid??? Why the narcotic? These last 2 are not treatments for strep or any infection. You need a dermatologist, not another ER visit.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.